# SDR CA020521002

- Difficulty date: May 18, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1010961
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ENGINE SHUTDOWN LT ENGINE FIRE WARNING CAME ON.  AFTER COMPLETE POWER-OFF, OK. ( NO VISUAL SIGNS OF FIRE.)  SYSTEM CHECKED ON GROUND. WORKS NORMAL ALL AFFECTED CONNECTORS CHECKED, NO FINDING. INSPECTED CABLES AS FAR AS POSSIBLE.   PROPELLER ELECTRINIC CONTROL (PEC) FIRE LOOP WAS REPLACED. AIRCRAFT RETURNED TO SERVICE.
